# SDR A6WA200940096

- Difficulty date: February 3, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 13,347 hours, 12,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON BRACKET FS 280, LBL 9 INBD AND OTBD NEW BRACKET INSTALL AT FS 280, RBL 9 INBD AND OTBD IAW SRM 51-42-21.  (K)
